Journal article icon

Journal article

Brownian motion on a random recursive Sierpinski gasket

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1024404506

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ANNALS OF PROBABILITY More from this journal
Volume:
25
Issue:
3
Pages:
1059-1102
Publication date:
1997-07-01
DOI:
ISSN:
0091-1798
Keywords:
Pubs id:
pubs:19704
UUID:
uuid:abdf1ee1-0a9a-4d8e-a8b7-41f090525ddc
Local pid:
pubs:19704
Source identifiers:
19704
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP